Share:


Multidimensional analogues of the Riemann–Hilbert boundary value problem

    Eugenijus Paliokas Affiliation

Abstract

Multidimensional generalizations of the Cauchy‐Riemann systems and two different types of analogues of the Riemann–Hilbert boundary value problems for these systems are considered.


First Published Online: 14 Oct 2010

Keyword : elliptic systems, boundary value problems

How to Cite
Paliokas, E. (2007). Multidimensional analogues of the Riemann–Hilbert boundary value problem. Mathematical Modelling and Analysis, 12(2), 205-214. https://doi.org/10.3846/1392-6292.2007.12.205-214
Published in Issue
Jun 30, 2007
Abstract Views
30
PDF Downloads
18